# SDR TWAA0102405

- Difficulty date: January 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, THE AFT CARGO TIE DOWN TRACK HAD CORROSION FROM STA 1212 TO 1322, RT SIDE.  INSTALLED NEW TRACK PER SRM 51-30-1.
